# SDR DALA2024070106626

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416462) CORROSION ON TRACK FROM STA 827-847, RBL 13.8 AND WL 161. REMOVED AND REPLACED DAMAGE TRACK ON STA 767 TO 887 RBL 13.8 IAW B737-80 0 SRM 51-40-02-0G AND 53-00-53-2R-3.
